# SDR 2018FA0000507

- Difficulty date: September 19, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N28AU
- Make and model: Piper PA-28-181
- Aircraft serial: 2843781
- Engine: Lyc O360A4M
- System (JASC): 7400 · Ignition System
- Part: Lead Tower
- Part number: EA4000RHM
- Condition: Grounded
- Location: Ignition System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED NEW PLUGS AND LEADS FOR THE ELECTRO AIR ELECTRONIC IGNITION SYSTEM.  THE NEW LEADS REQUIRE A TOWER TO CONNECT TO THE PLUGS.  THE NEW TOWERS ALMOST IMMEDIATELY GROUNDED TO THE SIDE OF THE PLUG.  INSTALLED THE OLD PLUGS AND LEADS.
